RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 2, Pages 350–351 (Mi de6456)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

Inverse problem for an integro-differential equation of the second order with a singularity

M. S. Eremin

Kuibyshev Eengineering and Building Institute

Full text: PDF file (290 kB)

Bibliographic databases:
UDC: 517.968
Received: 19.03.1986

Citation: M. S. Eremin, “Inverse problem for an integro-differential equation of the second order with a singularity”, Differ. Uravn., 24:2 (1988), 350–351

Citation in format AMSBIB
\Bibitem{Ere88}
\by M.~S.~Eremin
\paper Inverse problem for an integro-differential equation of the second order with a singularity
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 2
\pages 350--351
\mathnet{http://mi.mathnet.ru/de6456}
\zmath{https://zbmath.org/?q=an:0662.45006}


Linking options:
  • http://mi.mathnet.ru/eng/de6456
  • http://mi.mathnet.ru/eng/de/v24/i2/p350

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Kuryshova, “Inverse Spectral Problem for Integro-Differential Operators”, Math. Notes, 81:6 (2007), 767–777  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. S. A. Buterin, “Obratnaya spektralnaya zadacha dlya integro-differentsialnykh operatorov Shturma–Liuvillya s usloviyami razryva”, Trudy Krymskoi osennei matematicheskoi shkoly-simpoziuma, SMFN, 64, no. 3, Rossiiskii universitet druzhby narodov, M., 2018, 427–458  mathnet  crossref
  • Number of views:
    This page:45
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019